Inventiones mathematicae

, Volume 107, Issue 1, pp 447–452 | Cite as

Motives, numerical equivalence, and semi-simplicity

  • Uwe Jannsen


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [D] Deligne, P.: Catègories tannakiennes. The Grothendieck Festschrift. vol. II, pp. 111–195, Boston: Birkhäuser 1990Google Scholar
  2. [DM] Deligne, P., Milne, J.S.: Tannakian categories. In: Hodge cycles, motives, and Shimura varieties. (Lect. Notes Math., Vol. 900, pp. 101–228) Berlin Heidelberg New York: Springer 1982Google Scholar
  3. [KM] Katz, N., Messing, W.: Some consequences of the Riemann hypothesis for varieties over finite fields. Invent. math.23, 73–77 (1974)Google Scholar
  4. [K1] Kleiman, S.L.: Algebraic cycles and the Weil conjectures, Dix exposès sur la cohomologie des schemas. Giraud, J. (ed.) pp. 359–386. Amsterdam: North-Holland, 1968Google Scholar
  5. [K2] Kleiman, S.L.: Motives, algebraic geometry, Oslo 1970. Oort, F. (ed.), pp. 53–82. Groningen: 1972Google Scholar
  6. [M] Murre, J.P.: On the motive of an algebraic surface. J. Reine Angew. Math.409, 190–204 (1990)Google Scholar
  7. [SR] Saavedra Rivano, N.: Catègories Tannakiennes. (Lect. Notes Math., vol. 265) Berlin Heidelberg New York: Springer 1972Google Scholar

Copyright information

© Springer-Verlag 1992

Authors and Affiliations

  • Uwe Jannsen
    • 1
  1. 1.Mathematisches InstitutKöln 41Federal Republic of Germany

Personalised recommendations